Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having a tingling sciatica feeling in the leg. I had a lumbar fusion surgery on the same leg. Cause?

I had a lumbar fusion surgery (L2 & 3) and correction of a ruptured disc 10 weeks ago. I am having a tingling sciatica feeling going down the same leg which had the severe pain before the surgery. I am wondering why the
tingling is still there. I had a fusion surgery 2 years ago and had no remnant of this kind of tingling.

Jim Wirth
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Goodmorning jim writh. i feel bad that u had two surgieries in a short period. i thick the second surgery could be discectomy which is clearing the structures surrounding the cord which is orginating of sciatic nerve. but after relieving of compression the healing of nerve cord sometimes is very slow. i think u continue the medication for regenerating of nerve that is tab methylcobalmin/mecobalamn 1500mcg daily for some more time. u will completly get free from symtoms. hope u recover soon
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor